# SDR 9509712298

- Difficulty date: June 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N298US
- Make and model: Boeing 727251
- Aircraft serial: 22152
- System (JASC): 3150 · Central Warning
- Part: Switch
- Part number: 32EN144
- Condition: Defective
- Location: Stabilizer
- Stage of operation: TO
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

DURING APPLICATION OF TAKEOFF POWER, AURAL WARNING HORN SOUNDED.  ABORTED TAKEOFF AND RETURNED TO THE GATE.  MAINTENANCE FOUND LOWER STABILIZER TRIM WARNING SWITCH S533 DEFECTIVE.  REPLACED SWITCH AND PERFORMED OPERATIONAL CHECK.  NO DISCREPANCIES NOTED.
